# SDR FDEA201702130531

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43550
- Aircraft time: 1,096 hours, 483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: 65B4028912
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CHECK, FOUND  2 EA EMERGENCY ESCAPE HARNESSES D RING MISSING.  REPLACED THE ESCAPE HARNESSES  IAW AMM 25-61-03-2.
